# SDR DXTA200601366

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,955 hours, 3,865 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 99141977
- Part serial: 2343
- Condition: Inoperative
- Location: Stab Trim Sys
- Part time: 116 hours, 91 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM FAIL ENUNCIATOR ILLUMINATED IN FLT.  FOLLOWED EMERGENCY CHECKLIST.  SECONDARY TRIM FAILED TO MOVE STABILIZER.  SEC. TRIM FAULT ENUNCIATOR WAS NOT ILLUMINATED AND NO TRIM CLACKER HEARD. - REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR CONTROLLER.  OPS CHECK GOOD.  IAW CE 650 MM CH 27-40-01
